Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 6, Pages 1401–1416 (Mi izv1976)  

This article is cited in 2 scientific papers (total in 2 papers)

On the word problem for special semigroups

E. V. Kashincev


Abstract: An algorithm is constructed which solves the word problem for special semigroups with overlapping of defining words less than $\frac13$.
Bibliography: 4 titles.

Full text: PDF file (1718 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:3, 663–676

Bibliographic databases:

UDC: 519.47
MSC: Primary 20M05; Secondary 03D40
Received: 06.01.1978

Citation: E. V. Kashincev, “On the word problem for special semigroups”, Izv. Akad. Nauk SSSR Ser. Mat., 42:6 (1978), 1401–1416; Math. USSR-Izv., 13:3 (1979), 663–676

Citation in format AMSBIB
\Bibitem{Kas78}
\by E.~V.~Kashincev
\paper On the word problem for special semigroups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 6
\pages 1401--1416
\mathnet{http://mi.mathnet.ru/izv1976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522943}
\zmath{https://zbmath.org/?q=an:0429.20048|0401.20051}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 3
\pages 663--676
\crossref{https://doi.org/10.1070/IM1979v013n03ABEH002081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG49100006}


Linking options:
  • http://mi.mathnet.ru/eng/izv1976
  • http://mi.mathnet.ru/eng/izv/v42/i6/p1401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Kashincev, “On satisfiability of the $C'(\frac 13)$ and $C(4)$ conditions for special homogeneous semigroups with defining word-powers”, Math. Notes, 54:3 (1993), 903–907  mathnet  crossref  mathscinet  zmath  isi
    2. P.A.. Cummings, D.A.. Jackson, “Thickness of Feathers”, Communications in Algebra, 42:12 (2014), 5329  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:125
    Full text:49
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021